# SDR AALA20110513LAX01

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 94,078 hours, 15,287 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Part number: UNI7312
- Part serial: 92010329
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT DFW-OGG.  CREW REPORTED FLUCTUATION OF FUEL QUANTITY SYSTEM WITH ASSOCIATED BLANKING FOR 1 TO 2 MINUTES TOTAL DURATION.  FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PROCESSOR UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
